I currently was prescribed 50ml of tramadol but its not wworking. I have somas but not sure if i can mix them, i also take paxil, depakote, pls help
14 Apr 2012
Good question for your Dr, if you got the Soma online I wouldn't mess with it, especially recently with the recent crackdown much of what's coming out of India is garbage. You may already know Depakote can produce Valporic acid which will kill your liver. Your liver takes quite a hit when you take pills, and pills with tylenol make this more of a danger. I do not believe the Tramadol and Soma mixed would hurt you, but along with the other meds you're on I would not screw around, ask a real Dr or better yet, don't experiment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have read about tramadol and paxil possible causing a life threatening condition called serotonin syndrome. But i need some relief for my back pain ...
3 answers • 18 Jul 2010
2 answers • 3 Aug 2011
Is it safe to mix this to meds. 500ml depakote and tramadol 50ml this is all new to me just need some exeriance feed back
3 answers • 13 Apr 2012
Both my sisters get the same pain meds I do but they also get somas and say it helps so much. I asked my Dr about it and he refuses to write scrip ts ...
5 answers • 8 May 2012